MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. 3 PORT MANIFOLD KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

DEROYAL INDUSTRIES, INC. 3 PORT MANIFOLD KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 35-401106
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medical professional was unable to balance transducer during procedure.Customer did trouble shooting different cables but determined issue was with transducer.Length of delay was not reported.
 
Additional Manufacturer Narrative
A complaint was received on( b)(6) 2023 reporting medical professional was unable to balance transducer during procedure.Customer did trouble shooting different cables but determined issue was with transducer.Length of delay was not reported.A supplier corrective action request (scar) was issued to the transducer supplier ca-icu medical, inc.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 3/27/2023 reporting medical professional was unable to balance transducer during procedure.Customer did trouble shooting different cables but determined issue was with transducer.Length of delay was not reported.A supplier corrective action request (scar) was issued to the transducer supplier ca-icu medical, inc.Samples were returned and investigated.A visual evaluation of sample one showed corrosion on the transpac connector.The transducer was electrically tested and could not be zeroed.The corrosion on the transducer was cleaned and retested.The transducer was still not able to be zeroed.The sample was primed, pressure leak tested, and no leakage was observed.The blue housing was disassembled, and the internal componentry was examined.No anomalies were observed, which could lead to no reading.The reported issue was confirmed.However, at this time, the exact root cause(s) of no reading could not be determined.A visual evaluation of sample two showed no visible defects or anomalies.The transducer was electrically tested and could not be zeroed.The sample was primed, and pressure leak tested, and no leakage was observed.The blue housing was disassembled, and the internal componentry was examined.No anomalies were observed, which could lead to no reading.The reported issue was confirmed.However, at this time, the exact root cause(s) of no reading could not be determined.A visual evaluation of sample three showed no visible defects or anomalies.The transducer was electrically tested and was able to be zeroed, with waveforms present in the monitor.A bend and twist test were conducted on the cable, and no interruptions were observed on the monitor.The sample met product performance specifications.The reported issue was not confirmed.Due to no root cause being determined there were no corrective and preventive actions taken by ca-icu medical, inc.This report and the associated information have been entered into ca-icu medicals database for close monitoring and trending.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
3 PORT MANIFOLD KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key16682692
Report Number3005011024-2023-00018
Device Sequence Number12565208
Product Code OEQ
UDI-Device Identifier00749756371803
UDI-Public00749756371803
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number35-401106
Device Catalogue Number35-401106
Device Lot Number57587121
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown